Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed. Keep us posted
I have only been on for one week - took a full dose, tapered to half per doctor's instructions and cut to 1/4 on my own. I do NOT like what I am feelig - feel good during the day then anxiety begins in the early evening so added ativan. Had three sleepless nights tingling in legs, hot flash, high anxiety. Doctor says give it a change but I can't live this way. Was on effexor xr for a whie but started making me shake and feeling dizzy. The only reason I started back on something was because I was crying all the time. Now I have lost my appetite and don't feel human anymore.
Have you been talking to a therapist during all of this? Not feeling like yourself, in my opinion, is a direct result of the condition and not necessarily entirely the medication. That is what can make this so difficult to manage in my opinion, but the most important thing you can do through all of this is talk it through that has experience dealing with these issues.